Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 37-41 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farhadi H. Characterizing Left or right centralizers on $ star $-algebras through orthogonal elements. MACO 2022; 3 (1) :37-41
URL: http://maco.lu.ac.ir/article-1-98-en.html
Abstract:   (916 Views)
In this paper we consider the problem of characterizing linear maps on special $ star $-algebras behaving like left or right centralizers at orthogonal elements and obtain some results in this regard.
Full-Text [PDF 94 kb]   (777 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2022/07/24

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.